# SDR AALA202502108460

- Difficulty date: December 3, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON ATTACHMENT FITTING ON RH MAIN LANDING GEAR (1EA) CRACK INDICATION FOUND ON RH MLG HINGE FITTING FWD LUG WEB. MEASURE CRACK IS L=0.285 INCH. MAINTENANCE REPLACED MLG DOOR ACTUATOR FWD FITTING FR42 RH SIDE IAW EA#361519, DWG R53370500, A319 SRM 51-72-11-911-001 AND A319 SRM 51-42-11-801.
